Submit a question to our community and get an answer from real people.
Submit

Why do I get drowsy when I take advil since it's a painkiller and not a sleeping pill????

Report as

Advil is a type of NSAID, Nonsteroidal Anti-Inflammatory.
Sometimes nsaid's can cause drowsiness. It also has this effect on me.

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

First make sure it is not Advil PM which has an antihistamine. If not then you are just having a rare side effect.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Med all ways do that to my and so does advile

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Don't know. It happens to my husband too. And he can't take any other kind of pill-they make him sick

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches